Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 804095, 7 pages
http://dx.doi.org/10.1155/2014/804095
Research Article

Bounded Doubly Close-to-Convex Functions

Faculty of Mathematics and Computer Science, Transilvania University of Braşov, Iuliu Maniu 50, 50091 Braşov, Romania

Received 11 May 2014; Accepted 22 July 2014; Published 18 August 2014

Academic Editor: Gerd Teschke

Copyright © 2014 Dorina Răducanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a new class of bounded doubly close-to-convex functions. Coefficient bounds, distortion theorems, and radius of convexity for the class are investigated. A corresponding class of doubly close-to-starlike functions is also considered.